Would Ibuprofren Increase Chance of Vbeam Scarring?

I got a vbeam treatment 3 days ago and currently have some pinkness and a couple bruises. I took ibuprofren the day before, not learning until afterward that this was inadvisable. Will this increase any chance of having permanent damage (redness, pinkness etc.)? Or did it simply lower my resistance to bruising? Thanks.

Doctor Answers 4

No, Ibuprofen does not increase chance of scarring

It is uncommon to see “scarring” from a Vbeam treatment. But it is possible that an aggressive treatment may lead to blistering which can then lead to scarring. Ibuprofen is a blood thinner and will only increase your chances of bruising. It is not medically-linkble to scarring.


Palm Springs Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Ibuprofen and Scarring....

No, the bruising should resolve completely. No permanent damage should result from the ibuprofen.   

 

Elliot M. Heller, MD
New York Facial Plastic Surgeon
4.6 out of 5 stars 92 reviews

Redness and bruising after V-beam

This is normal. Most patients experience some redness, swelling and even bruising after treatment. You can try to ice the area. The most important things is to avoid sun and use SPF 50 sunscreen.

Gary Goldenberg, MD
New York Dermatologist

Vbeam works for rosacea

Taking ibuprofen makes you more likely to bruise. The settings on the laser can alo cause bruising. There should not be any permanent marks from it. Vbeam is the gold standard for rosacea. 

Michele S. Green, MD
New York Dermatologist
5.0 out of 5 stars 71 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.